# SDR ABXA030423

- Difficulty date: October 25, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 56,106 hours, 25,546 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER REAR SPAR LEFT CHORD HAD CORROSION ON AFT LEG BETWEEN ZR 262 AND ZR 268.  REMOVED CORROSION ON REAR SPAR LEFT CHORD, FOUND OUT OF LIMITS.  FABRICATED REPAIR DOUBLER, ALODINED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 55-2-0 AND REA D855-48067MR.
